Alert archive / Florida / Small Craft Advisories in 2017
Small Craft Advisory 14, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Mar 4, 2017, 4:20 AM EST. It took effect at Mar 4, 2017, 4:00 PM EST. It was in force for 66 hr.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2017, 4:20 AM EST (09:20 UTC)
- In effect from
- Mar 4, 2017, 4:00 PM EST
- Expired
- Mar 7, 2017, 10:00 AM EST
- In force
- 66 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
976 WHUS72 KMLB 040920 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 420 AM EST SAT MAR 4 2017 AMZ550-552-570-042100- /O.CAN.KMLB.SC.Y.0013.000000T0000Z-170305T2100Z/ /O.NEW.KMLB.SC.Y.0014.170304T2100Z-170307T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 420 AM EST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST TUESDAY. * WINDS...NORTHEAST TO EAST 20 TO 25 KNOTS TONIGHT AND SUNDAY. * WAVES/SEAS...SEAS BUILDING TO 6 TO 8 FEET NEAR SHORE AND UP TO 11 FEET OFFSHORE AND IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-572-575-042100- /O.EXT.KMLB.SC.Y.0013.000000T0000Z-170307T0900Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 420 AM EST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS...NORTHEAST 20 KNOTS TODAY, INCREASING 20 TO 25 KNOTS TONIGHT AND VEERING EAST SUNDAY. * WAVES/SEAS...SEAS BUILDING TO 6 TO 8 FEET NEAR SHORE AND UP TO 11 FEET OFFSHORE AND IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
297 WHUS72 KMLB 042042 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 342 PM EST SAT MAR 4 2017 AMZ550-552-570-052130- /O.CON.KMLB.SC.Y.0014.170304T2100Z-170307T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 342 PM EST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS...NORTHEAST TO EAST 20 TO 25 KNOTS TONIGHT AND SUNDAY. * WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-572-575-052130- /O.CON.KMLB.SC.Y.0013.000000T0000Z-170307T0900Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 342 PM EST SAT MAR 4 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS...NORTHEAST INCREASING TO 20 TO 25 KNOTS TONIGHT AND VEERING EAST SUNDAY. * WAVES/SEAS...SEAS 6 TO 8 FEET NEAR SHORE AND UP TO 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
902 WHUS72 KMLB 050835 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 335 AM EST SUN MAR 5 2017 AMZ550-552-570-052130- /O.CON.KMLB.SC.Y.0014.000000T0000Z-170307T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 335 AM EST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS...EAST 20 TO 25 KNOTS. * WAVES/SEAS...SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-572-575-052130- /O.CON.KMLB.SC.Y.0013.000000T0000Z-170307T0900Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 335 AM EST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS...EAST 20 TO 25 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET NEAR SHORE AND UP TO 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
390 WHUS72 KMLB 052033 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 333 PM EST SUN MAR 5 2017 AMZ550-552-570-062130- /O.CON.KMLB.SC.Y.0014.000000T0000Z-170307T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 333 PM EST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS...EAST 20 TO 25 KNOTS DECREASING TO 20 KNOTS ON MONDAY. * WAVES/SEAS...SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-572-575-062130- /O.CON.KMLB.SC.Y.0013.000000T0000Z-170307T0900Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 333 PM EST SUN MAR 5 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS...EAST 20 TO 25 KNOTS DECREASING TO 20 KNOTS ON MONDAY. * WAVES/SEAS...SEAS 6 TO 8 FEET NEAR SHORE AND UP TO 8 TO 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
806 WHUS72 KMLB 060750 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 250 AM EST MON MAR 6 2017 AMZ550-552-570-070900- /O.CON.KMLB.SC.Y.0014.000000T0000Z-170307T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 250 AM EST MON MAR 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS...EAST 20 KNOTS AND GUSTY. * WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-572-575-070900- /O.CON.KMLB.SC.Y.0013.000000T0000Z-170307T0900Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 250 AM EST MON MAR 6 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST TUESDAY... * WINDS...EAST 20 KNOTS AND GUSTY. * WAVES/SEAS...SEAS 6 TO 8 FEET NEAR SHORE AND UP TO 9 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
019 WHUS72 KMLB 062019 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 319 PM EST MON MAR 6 2017 AMZ550-062130- /O.CAN.KMLB.SC.Y.0014.000000T0000Z-170307T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- 319 PM EST MON MAR 6 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD EXERCISE CAUTION TONIGHT. $$ AMZ552-570-071500- /O.EXT.KMLB.SC.Y.0014.000000T0000Z-170307T1500Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 319 PM EST MON MAR 6 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST TUESDAY... * WINDS...EAST 15 TO 20 KNOTS BECOMING SOUTHEAST LATE. * WAVES/SEAS...SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-572-575-071500- /O.EXT.KMLB.SC.Y.0013.000000T0000Z-170307T1500Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 319 PM EST MON MAR 6 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST TUESDAY... * WINDS...EAST NEAR 20 KNOTS BECOMING SOUTHEAST LATE. * WAVES/SEAS...SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
002 WHUS72 KMLB 070807 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 307 AM EST TUE MAR 7 2017 AMZ555-572-575-072100- /O.EXT.KMLB.SC.Y.0013.000000T0000Z-170307T2100Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 307 AM EST TUE MAR 7 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...SOUTHEAST NEAR 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET NEAR SHORE AND UP TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ552-570-071500- /O.CON.KMLB.SC.Y.0014.000000T0000Z-170307T1500Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 307 AM EST TUE MAR 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS...SOUTHEAST 15 TO 20 KNOTS. * WAVES/SEAS...SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SEDLOCK
699 WHUS72 KMLB 071502 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1002 AM EST TUE MAR 7 2017 AMZ552-570-071615- /O.EXP.KMLB.SC.Y.0014.000000T0000Z-170307T1500Z/ VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM- 1002 AM EST TUE MAR 7 2017 ...SMALL CRAFT ADVISORY HAS EXPIRED... SMALL CRAFT SHOULD EXERCISE CAUTION. $$ AMZ555-572-575-072100- /O.CON.KMLB.SC.Y.0013.000000T0000Z-170307T2100Z/ SEBASTIAN INLET TO JUPITER INLET 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1002 AM EST TUE MAR 7 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WINDS...SOUTHEAST WINDS 15 TO 20 KNOTS. * WAVES/SEAS...SEAS UP TO 5 TO 7 FEET NEAR SHORE AND 6 TO 8 FEET OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 15
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Mar 3, 9:38 PM EST, 6 hours 42 minutes earlier.
Area forecast discussion, Mar 3, 9:38 PM EST, 6 hours 42 minutes before
East Central Florida Area Forecast Discussion
National Weather Service Melbourne FL
938 PM EST Fri Mar 3 2017
.DISCUSSION...
...Hazardous Boating Conditions Continuing Through the Weekend...
Tonight: Breezy conditions will continue along the coast and beaches
overnight. Northeast winds along the Space and Treasure Coast will
limit temperatures in the upper 50s to lower 60s, however inland
locations with a more northerly wind will fall into the lower 50s,
except mid/upper 40s northwest of I-4.
Sat...A secondary surge of northeast winds is advertised by Sat
afternoon. The GFS continues to show slightly elevated precipitable
water values by afternoon and spits out a few hundredths of an inch
of precip close to the coast. A slight chance for light showers
along the coast is in the forecast during the afternoon. Expect a
Lake Wind Advisory to be necessary again over parts of the area with
the winds becoming most gusty in the afternoon.
&&
.AVIATION...VFR tonight and Saturday morning with scattered
stratocumulus. Expect some brief ceilings at or above FL040 mainly
along the coast into Sat afternoon at most sites.
&&
.MARINE...
Tonight-Saturday...(Previous disc) The pressure gradient will
remain tight early tonight with solid Small Craft Advisory
conditions, but a weak inverted trough associated with an
approaching secondary northeast wind surge may ease winds a
little late. The wind surge will reach the waters by Saturday
afternoon with solid Small Craft Advisory conditions returning.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None
AM...Small Craft Advisory until 4 PM EST Sunday for
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Flagler
Beach to Volusia-Brevard County Line 20-60 nm-Sebastian Inlet
to Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter Inlet
20-60 nm-Volusia-Brevard County Line to Sebastian Inlet
0-20 nm-Volusia-Brevard County Line to Sebastian Inlet
20-60 nm.
&&
JP/DKWHazardous weather outlook, Mar 3, 6:44 PM EST, 9 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 644 PM EST Fri Mar 3 2017 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-041030- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia County- Northern Lake County-Orange-Seminole-Southern Brevard County- Osceola-Indian River-Okeechobee-St. Lucie-Martin- Coastal Volusia County-Southern Lake County- Northern Brevard County- 644 PM EST Fri Mar 3 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. .WIND AND SEA IMPACT... A Small Craft Advisory is in effect for the adjacent Atlantic waters for northeast winds up to 20 to 25 knots and seas building to 9 to 11 feet in the Gulf Stream. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Hazardous boating conditions for small craft will continue this weekend and into early next week. Rough surf and dangerous rip currents are also expected at the beaches of east central Florida. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. Weitlich
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 4:36 AM EST | Beach Hazards Statement | MLB | Volusia | 14 hr |
Nearby
Small Craft Advisories in Florida, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.